# SDR SWAA2022021500501

- Difficulty date: June 27, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD CARGO BAY DOOR SURROUND SUB THRESHOLD; NUMEROUS AREAS; STA 440 TO 500;RBL 28 TO RBL 35; WL 158. / FWD CARGO BAY DOOR SURROUND SUB THRESHOLD WEB CORROSION WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1; BLEND WAS 2' X 1' X .020'; ORIGINAL THICKNESS WAS .45' IAW SRM 53-30-15-1A-1. REMOVED AND REPLACED SUB THRESHOLD WEB IAW DRAWING 143A8330 & SRM 51-40-2
